Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDynamical Gröbner bases over Dedekind rings
Author(s) Amina Hadj Kacem, Ihsen Yengui
TypeArticle in Journal
AbstractIn this paper, we extend the notion of “dynamical Gröbner bases” introduced by the second author to Dedekind rings (with zero divisors). As an application, we dynamically solve the ideal membership problem and compute a generating set for the syzygy module over multivariate polynomial rings with coefficients in Dedekind rings. We also give a partial positive answer to a conjecture about Gröbner rings.
KeywordsGröbner basis, Dynamical Gröbner basis, Ideal membership problem, Principal rings, Dedekind rings, Gröbner rings, Constructive mathematics
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869310001833
LanguageEnglish
JournalJournal of Algebra
Volume324
Number1
Pages12 - 24
Year2010
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster